On the global regularity of two-dimensional generalized magnetohydrodynamics system

Research output: Contribution to journalArticlepeer-review

32 Scopus citations

Abstract

We study the two-dimensional generalized magnetohydrodynamics system with dissipation and diffusion in terms of fractional Laplacians. In particular, in the case where the diffusion term has the power β = 1, in contrast to the previous result of α≥1/2, we show that α>1/3 suffices in order for the solution pair of velocity and magnetic fields to remain smooth for all time.

Original languageEnglish
Pages (from-to)99-111
Number of pages13
JournalJournal of Mathematical Analysis and Applications
Volume416
Issue number1
DOIs
StatePublished - Aug 1 2014

Keywords

  • Global regularity
  • Magnetohydrodynamics system
  • Navier-Stokes system

Fingerprint Dive into the research topics of 'On the global regularity of two-dimensional generalized magnetohydrodynamics system'. Together they form a unique fingerprint.

Cite this